# SDR SWAA2019062834244

- Difficulty date: June 27, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 16,615 hours, 7,218 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 4191
- Condition: Faulty
- Location: Rt Wing Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY,  DURING APPROACH, FLAPS POSITION TO 1, SHORTLY AFTER, LOWERED THE FLAPS TO 5.  NOTICED NO INDICATION ON THE FORWARD INSTRUMENT PANEL FLAP INDICATOR.  R&R THE RT WING FLAP POSITION TRANSMITTER IAW MM.
